# SDR F3LA2021121300088

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N206FR
- Make and model: Airbus A320-214
- Aircraft serial: 04272
- Aircraft time: 40,097 hours, 16,566 cycles
- Engine: Cfmint CFM565B43
- Engine time: 17,555 hours, 7,317 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Clamp
- Part number: 2345179101
- Condition: Leaking
- Location: Apu
- Part time: 8,304 hours, 10,476 cycles
- Component: Apu, Honeywell
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR DURING APPROACH TO LANDING.  LP172678 APU LEAKING OIL AT FAN ASSY. CLAMP / REMOVED AND REPLACED PACKINGS AND CLAMP IAW AMM 49-52-51-400-002-A, NO LEAKS NOTED AT THIS TIME. A/C OK TO CONTINUE
